Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SLS or Link Drug induced elevated testosterone? Phillipa

Posted by fairywings on October 7, 2005, at 20:45:43

In reply to Re: SLS or Link Drug induced elevated testosterone? fairywings, posted by Phillipa on October 6, 2005, at 19:57:36

> That's horrible. You must be in so much pain.

Hi Phillipa, Yes they do get very bad, and after days on end, I can't think, my brain just feels like a big numb sponge. It's very disconcerting.
With 4 kids, it's hard to deal with them because someone always needs me, and of course headaches don't make you feel very cheery.

>>She died when I was l7.

How sad for you, I'm so sorry. That must have been so hard to deal with. I hope I don't leave any of mine at such a young age.
fw


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fairywings thread:563711
URL: http://www.dr-bob.org/babble/20051003/msgs/564301.html